# SDR 20001025SH016

- Difficulty date: September 5, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS2078
- Condition: Cracked
- Location: Tail Rotor
- Part time: 170 hours
- Component: T/R Driveshaft, Bell
- Component part number: 407040325101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND FORWARD SEGMENT CRACKED ACROSS THE SPAN.  (X)
